| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states.The customer reported observation of elevated advia centaur ca 19-9 results with lot 535 for four samples which were discordant relative to alternate-method testing.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is evaluating the event.
Event or Problem Description
The customer reports observation of elevated advia centaur xpt ca 19-9 results with lot# 535 for four samples which were discordant relative to alternate-method testing.The initial discordant elevated results were reported to the physician(s), who questioned the results.The customer repeat-tested the samples the same day using an alternate method and produced lower results which were considered correct and reported to the physician(s).A corrected report was issued based on the repeat tests.The samples were also tested on another advia centaur xpt instrument in another lab using reagent lot 533 for troubleshooting purposes.These tests also produced lower results that the initial ca 19-9 results.There are no known reports of patient intervention or adverse health consequences due to this event.
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur ca 19-9 result which was discordant relative to repeat testing.Siemens investigation confirmed an average positive bias of 56.4% with a sample population from the asia pacific region and atellica im and advia centaur 19-9 assay kit lots ending in 535 as compared to previous lots.However, investigation did not confirm the complaint allegations of commercial quality control results outside of range.Urgent medical device correction (umdc) aimc 24-14.A.Us and urgent field safety notice (ufsn) aimc 24-14.A.Ous will be distributed to customers who have received the affected product to notify them of the bias.The communication will advise customers to discontinue use of the affected product.Note: in section h6, codes for investigation findings and investigation conclusions were updated.